A note on 2-step subideals of Lie algebras
Compositio Mathematica, Volume 27 (1973) no. 3, p. 273-275
@article{CM_1973__27_3_273_0,
     author = {Stewart, Ian},
     title = {A note on 2-step subideals of Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {3},
     year = {1973},
     pages = {273-275},
     zbl = {0276.17005},
     mrnumber = {335584},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_3_273_0}
}
Stewart, Ian. A note on 2-step subideals of Lie algebras. Compositio Mathematica, Volume 27 (1973) no. 3, pp. 273-275. http://www.numdam.org/item/CM_1973__27_3_273_0/

[1] M. Hall: A basis for free Lie rings and higher commutators in free groups. Proc. Amer. Math. Soc. 1, (1950) 575-581. | MR 38336 | Zbl 0039.26302

[2] P.J. Higgins: Lie rings satisfying the Engel condition. Proc. Cambridge Philos. Soc. 50 (1954) 8-15. | MR 59890 | Zbl 0055.02601

[3] J.E. Roseblade: On groups in which every subgroup is subnormal. J. Algebra 2 (1965) 402-412. | MR 193147 | Zbl 0135.04901

[4] J. De Ruiter: An improvement of a result of I. N. Stewart, Compositio Math. 25 (1972) 329-333. | Numdam | MR 318252 | Zbl 0248.17008

[5] E. Schenkman: Infinite Lie algebras. Duke Math. J. 19 (1952) 529-535. | MR 51218 | Zbl 0047.03403

[6] I.N. Stewart: An algebraic treatment of Mal'cev's theorems concerning nil-potent Lie groups and their Lie algebras. Compositio Math. 22 (1970) 289-312. | Numdam | MR 288158 | Zbl 0204.35903

[7] I.N. Stewart: Infinite-dimensional Lie algebras in the spirit of infinite group theory, ibid. 313-331. | Numdam | MR 288159 | Zbl 0204.36001